# SDR AU981471

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 311292301
- Condition: Corroded
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER REDUCTION GEARBOX GEAR CORRODED.    PART TC:  1,710.
